# SDR UIEA2015071300349

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L5 DOOR CUT OUT STRUCTURE CRACK NEAR RELEASE HANDLE UPPER SIDE.  ACCOMPLISHED EO T2015A53B-1629 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
